# SDR AALA202109138313

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 1145
- Condition: Failed
- Location: No Test
- Part time: 59,249 hours, 34,448 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPING FUNCTION FAILS OPERATIONAL TEST. REPLACED DOOR DAMPER / EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-400-001-B.
